# SDR SWAA2025051456786

- Difficulty date: April 15, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB SUB THRESHOLD WEB AT MULTIPLE AREAS<[01] REMOVED AND REPLACED ACB THRESHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG 146A8340; ID: 0024 REV: A.;[02] VERIFIED ACTION 1. JOB COMPLETE.
